# SDR IXXA20250224009

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767338
- Aircraft serial: 25198
- Aircraft time: 111,986 hours, 20,834 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPATURE CREW REPORTED,  FO #2 WINDOW WILL NOT LATCH PROPERLY. R2 WINDOW OPERATIONAL CHECK GOOD IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 56-11-02.
